Mirtazapine

Discussion in 'Therapy and Medication' started by mixedemotions, Feb 24, 2009.

  1. mixedemotions

    mixedemotions Forum Buddy

    So I have been on anti-depressants for 15months now.

    i was on Citalopram to start off with and my dosage went up and down through the months. but now i have been put on these new meds...

    Mirtazapine 30mg

    So this is the issue, i have missed a period and was wondering if any one else has suffered from this side affect whilst on this medication.

    And before any one say, "are you pregnant"....I'm not. i've done a test... i've done a few lol and they have all come back negative. And god dam it, the longest 5minutes of my life.

    but any way that is important. i need to know if any one else has had missed periods or none at all whilst on Mirtazapine??

    I need to make sure its not my body going crazy (along with my mind) I'm beginning to worry.
     
  2. ~Claire

    ~Claire Well-Known Member

    Hey hun,

    I was on Zispin & this didn't happen to me.

    How late are you? xx
     
  3. mixedemotions

    mixedemotions Forum Buddy

    I'm now 6 days late. Really beginnging to worry
     
  4. jojolovesspurs

    jojolovesspurs New Member

    when i wason mirtazapine my body was all over the place,
    if you are worried bout it go c ya doc
     
  5. ~Claire

    ~Claire Well-Known Member

    I know you tested & it was negative. But is there a chance you could be pregnant?

    In any case you should mention it to your GP.

    :hug: xx
     
  6. mixedemotions

    mixedemotions Forum Buddy

    well... 7 days late and still no sign..

    I have an the contraception Implant in my arm so there is a very low chance of me people pregnant...

    Mayeb going to see my Doctor about this, might put my mind at rest
     
  7. ~Claire

    ~Claire Well-Known Member

    Yeah hun, I would go to the Doctor just for peace of mind.

    If you're in the UK you could always phone NHS Direct/NHS 24 as they have Pharmacists that you could talk to, they would know about side effects.

    Let us know how you get on :hug:.